# SDR MWEA97715

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621284
- Condition: Deployed
- Location: Tail Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, TAIL SLIDE INADVERTENTLY DEPLOYED.  MTC REMOVED AND REPLACED TAIL SLIDE IAW AFT ACCESSORY PLACARD.
